• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

C. Erdenberger (2004): The Kodaira dimension of certain moduli spaces of abelian surfaces, Mathematische Nachrichten 274-275 (2004), 32-39
arXiv: math/0305225

H-Ch. Graf v. Bothmer (2004): Last syzygies of 1-generic spaces, Journal of Algebra 278 issue 1 (2004), 360-369
arXiv: math/0307361

H.-Ch. Graf v. Bothmer, K. Hulek (2004): Geometric syzygies of elliptic normal curves and their secant varieties, Manuscr. Math. 113 (2004), 35-68
arXiv: math/0304331

J. Harris, K. Hulek (2004): A Remark on the Schottky Locus in Genus 4, Proceedings of the Fano Conference, eds. A. Collino, A. Conte and M. Marchiso, 479--483 (2004)
arXiv: math.AG/0301007

K. Hulek (2004): Friedrich Hirzebruch and Mathematics in post-war Germany., In: The Founders of Index Theory. Edited by S.T.Yau, International Press 2004

K. Hulek, G. K. Sankaran (2004): The nef cone of toroidal compactifications of A4, Proc. London Math. Soc. (3) 88 (2004), 659-704
arXiv: math/0203238

L. Fuentes-Garcia (2004): Projective normality of abelian surfaces of type (1,2d), Manuscripta Math.114 (2004), no. 3, 385-390
arXiv: math/0306058

L. Fuentes-Garcia (2004): A note on Abelian varieties embedded in quadrics, Rend. Sem. Mat. Univ. Padova 111 †(2004), 127--131
arXiv: math/0304479

M. Lönne (2004): Hurwitz stabilisers of some short redundant Artin systems for the braid group Br3
arXiv: math.AG/0406154

M. Lönne (2004): Braid monodromy of curve singularities of Brieskorn Pham type, Preprint Universität Hannover  | Datei |

M. Schütt (2004): New examples of modular rigid Calabi-Yau threefolds, Collect. Math. 55, 2 (2004), 219-228
arXiv: math/0311106

W. Ebeling, S. M. Gusein-Zade (2004): Monodromies and Poincaré series of quasihomogeneous complete intersections, Abh. Math. Sem. Univ. Hamburg 74 (2004), 175-179, Preprint 2003  | Datei |

W. Ebeling, S. M. Gusein-Zade (2004): On indices of meromorphic 1-forms, Compositio Math. 140 (2004), 809-817  | Datei |

W. Ebeling, S. M. Gusein-Zade, J. Seade (2004): Homological index for 1-forms and a Milnor number for isolated singularities, Int. J. Math. 15, No. 9, (2004) 895--905
arXiv: math/0307239

Bücher

W. Barth, K. Hulek, C. Peters, A. van de Ven (2004): Compact Complex Surfaces (2nd enlarged edition), Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, Volume 4. Springer Verlag, Berlin, 2004